Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 31, No. 1, pp. 71-80 (2015)

On properties of the intrinsic geometry of submanifolds in a Riemannian manifold

Anatoly P. Kopylov and Mikhail V. Korobkov

Sobolev Institute of Mathematics and Novosibirsk State University

Abstract: See full text of the paper.

Keywords: Intrinsic metric, induced boundary metric, triangle inequality, geodesics.

Classification (MSC2000): 53C45

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2015 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition